We are unable to display your institutional affiliation without JavaScript turned on.
Browse Book and Journal Content on Project MUSE

Find using OpenURL

Buy This Issue

On the Main Conjecture for CM Fields

From: American Journal of Mathematics
Volume 130, Number 2, April 2008
pp. 499-538 | 10.1353/ajm.2008.0019



The aim of this work is to prove a divisibility relation toward the main conjecture for CM fields. Our main tool is the study of congruences between an Eisenstein series and cusp forms on the unitary group GU(2,1). We introduce an Eisenstein ideal in the nearly-ordinary universal Hecke algebra for GU(2,1) and show that it divides the characteristic ideal of the CM Iwasawa module.

You must be logged in through an institution that subscribes to this journal or book to access the full text.


Shibboleth authentication is only available to registered institutions.

Project MUSE

For subscribing associations only.